en
Scientific article
Open access
French

Variations dans la quantité d'alluvion charriée dans les torrents glaciaires

ContributorsDuparc, Louis
Published inArchives des sciences physiques et naturelles, vol. 26, p. 531-532
Publication date1891
Citation (ISO format)
DUPARC, Louis. Variations dans la quantité d’alluvion charriée dans les torrents glaciaires. In: Archives des sciences physiques et naturelles, 1891, vol. 26, p. 531–532.
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
  • PID : unige:109187
ISSN of the journal0365-7116
287views
38downloads

Technical informations

Creation10/16/2018 9:22:00 AM
First validation10/16/2018 9:22:00 AM
Update time03/15/2023 8:46:25 AM
Status update03/15/2023 8:46:24 AM
Last indexation01/17/2024 3:45:55 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack